Share This Article:

On a Max-Type Difference System

Abstract Full-Text HTML XML Download Download as PDF (Size:2540KB) PP. 2959-2967
DOI: 10.4236/am.2014.519281    3,094 Downloads   3,402 Views   Citations

ABSTRACT

In this paper, we show that every well-defined solution of the max-type system of difference equations , , is eventually periodic with period four.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Zhang, D. , Li, X. , Wang, L. and Cui, S. (2014) On a Max-Type Difference System. Applied Mathematics, 5, 2959-2967. doi: 10.4236/am.2014.519281.

References

[1] Briden, W.J., Grove, E.A., Kent, C.M. and Ladas, G. (1999) Eventually Periodic Solutions of , Nonlinear Analysis, 6, 31-34.
[2] Xiao, Q. and Shi, Q.H. (2013) Eventually Periodic Solutions of a Max-Type Equation. Mathematical and Computer Modelling, 57, 992-996.
http://dx.doi.org/10.1016/j.mcm.2012.10.010
[3] Ji, W.Q. (2013) On the Behavior of the Solution of Several Difference Equations and the Difference System. Naval Aeronautical Engineering Institute, Yantai.
[4] Simsek, D., Cinar, C. and Yalcinkaya, I. (2006) On the Solutions of the Difference Equation . International Journal of Contemporary Mathematical Sciences, 1, 481-487.
[5] Elsayed, E.M. and Stevic, S. (2009) On the Max-Type Equation . Nonlinear Analysis, 71, 910-922.
http://dx.doi.org/10.1016/j.na.2008.11.016
[6] Stevc, S. (2012) On Some Periodic Systems of Max-Type Difference Equations. Applied Mathematics and Computation, 218, 11483-11487.
http://dx.doi.org/10.1016/j.amc.2012.04.077
[7] Stevic, S. (2012) Solutions of a Max-Type System of Difference Equations. Applied Mathematics and Computation, 218, 9825-9830.
http://dx.doi.org/10.1016/j.amc.2012.03.057

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.